Is This An Eating Disorder
so im 16, and very athletic, i just decided one day i wanted to be a wanna be anorexic like mess with it to lose weight, and well it worked, but now i have this voice in my head thats always calling me fat, and though other ppl can see my weight loss i can\'t, i used to keep above 1500 and think great, but now im down to 100cals a day and freaking out, but at this point im still too fat to have an eating disorder, im not even healthy thin yet so i can\'t possibly have one i don\'t think, and even if i do i think it would be a better idea to get help after some one reallizes and pushes me cuz right now im still to fat for help with the whole voices thing
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.